# SDR 98FDEA00719

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 65189155
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0444 CORROSION ON FLOOR PANEL CUTOUT UNDERSIDE AT BS 298, WL 178, LBL 31.  *S/D*  REMOVED WEB SECTION BS 294 TO 320, LBL 25 TO LBL 35.  FABRICATED NEW WEB AND INSTALLED IAW FEDEX DRG 65-18915 AND FEDEX EA 7-5310-43158.
